# SDR SWAA2023071778063

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 7,021 hours, 3,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD IB FA FLASHLIGHT RED STATUS<[01] R&R FWD IB FA FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
